# SDR DU4R2024021900008

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 02473
- Aircraft time: 60,395 hours, 28,259 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Reinforcement
- Part number: UNKNOWN
- Condition: Cracked
- Location: #1 Pylon O/B Sid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND #1 ENGINE PYLON O/B SIDE REINFORCEMENT PLATE CRACKED.  S/O 634004 N/R 26173
